# SDR CA110815009

- Difficulty date: August 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED LT MLG FITTING (CLOSE TO THE TRUNNION FITTING). AIRLINE HAS A SPARE PART TO REPLACE AND HAVE DOWN LOADED THE FDR TO CHECK FOR HEAVY LANDING.
